# SDR CA980804007

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Failed
- Location: Dc System
- Stage of operation: HO
- Nature of condition: G, H, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) A LARGE AMOUNT OF STATIC ELECTRICITY WAS OCCURRING DURING SLINGING OPS ON LONG LINE.  WHILE SLINGING A LOAD, THE STARTER/GENERATOR FOR ONE ENGINE WENT OFF-LINE.  PILOT RESET THE GENERATOR AND IT CAME BACK ON-LINE.  A SECOND BUILD-UP OF STATIC FOLLOWED BY A DISCHARGE CAUSED A COMPLETE POWER FAILURE (NO BATTERY, NO GEN).  PILOT COULD NOT RELEASE THE LOAD ELECTRICALLY AND FUEL BOOST PUMPS INOPERATIVE.  UNCOMMANDED ENGINE POWER ROLLBACK, POSSIBLY CAUSED BY FUEL BOOST PUMPS INOPERATIVE.
